# SDR C77A20150810001

- Difficulty date: August 10, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 21,472 hours, 12,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Fuselage
- Part time: 21,472 hours, 12,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CROSSBEAM FRAME 17, UPPER FLANGE LOCATED BETWEEN Y=15 & Y=42.7, OTBD OF TRACK Y=11.  REFERENCE ETD2015-170-073605B & FIGURES 1 & 2.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, 27.50 INCHES X .90 INCH WITH 100% EXFOLIATION.  VT-SAA REQUESTED & RECEIVED A REPAIR IN THE FORM OF ETD2015-170-073605B FOR THE ACCOMPLISHMENT OF THE REPAIR ANGLE APPROVAL.  BECAUSE THE FLOOR CROSSBEAM FRAME 17 IS PSE & FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.L  FOLLOW UP INSPECTIONS WILL BE ACCOMPLISHED ON EO E175-53MR-205.1 IAW ANAC DER FORM ATTACHED.  REF TASK 53-10-027-0001, INTERNAL GVI THRESHOLD OF 25,202 FC, INTERVAL OF 25,202FC IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 10.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-205 UNDER WO 1943967.
